Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 518719, 16 pages
http://dx.doi.org/10.1155/2011/518719
Research Article

Analysis on a Stochastic Predator-Prey Model with Modified Leslie-Gower Response

1Department of Mathematics, Harbin Institute of Technology, Weihai 264209, China
2School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

Received 30 October 2010; Accepted 30 March 2011

Academic Editor: Wing-Sum Cheung

Copyright © 2011 Jingliang Lv and Ke Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingliang Lv and Ke Wang, “Analysis on a Stochastic Predator-Prey Model with Modified Leslie-Gower Response,” Abstract and Applied Analysis, vol. 2011, Article ID 518719, 16 pages, 2011. https://doi.org/10.1155/2011/518719.